Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




97 Publications

2021 | Preprint | IST-REx-ID: 9230 | OA
L.-P. Arguin, G. Dubach, and L. Hartung, “Maxima of a random model of the Riemann zeta function over intervals of varying length,” arXiv. .
View | Download Preprint (ext.) | arXiv
 
2021 | Preprint | IST-REx-ID: 9281 | OA
G. Dubach and F. Mühlböck, “Formal verification of Zagier’s one-sentence proof,” arXiv. .
View | Files available | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 10221 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Eigenstate thermalization hypothesis for Wigner matrices,” Communications in Mathematical Physics, vol. 388, no. 2. Springer Nature, pp. 1005–1048, 2021.
View | Files available | DOI | arXiv
 
2021 | Journal Article | IST-REx-ID: 10285 | OA
G. Dubach, “On eigenvector statistics in the spherical and truncated unitary ensembles,” Electronic Journal of Probability, vol. 26. Institute of Mathematical Statistics, 2021.
View | Files available | DOI
 
2021 | Journal Article | IST-REx-ID: 9412 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Fluctuation around the circular law for random matrices with real entries,” Electronic Journal of Probability, vol. 26. Institute of Mathematical Statistics, 2021.
View | Files available | DOI | arXiv
 

Search

Filter Publications